Centre de diffusion de revues académiques mathématiques


Journées équations aux dérivées partielles

Table des matières de ce volume | Article suivant
Hajer Bahouri
Description of the lack of compactness of some critical Sobolev embedding
Journées équations aux dérivées partielles (2011), Exp. No. 1, 13 p., doi: 10.5802/jedp.73
Article PDF
Mots clés: Critical Sobolev embedding, lack of compactness, BMO space, Orlicz space.

Résumé - Abstract

In this text, we present two recent results on the characterization of the lack of compactness of some critical Sobolev embedding. The first one derived in [5] deals with an abstract framework including Sobolev, Besov, Triebel-Lizorkin, Lorentz, Hölder and BMO spaces. The second one established in [3] concerns the lack of compactness of $H^1(\mathbb{R}^2)$ into the Orlicz space. Although the two results are expressed in the same manner (by means of defect measures) and rely on the defect of compactness due to concentration as in [17] and [18], they are actually of different nature. In fact, both in [5] and [3] it is proved that the lack of compactness can be described in terms of an asymptotic decomposition, but the elements involved in the decomposition are of completely different kinds in the two frameworks. We also highlight that contrary to semilinear cases like the wave equation studied in [2] and [9], the linearizability of the non linear wave equation with exponential growth is not directly related to the lack of compactness of $H^1(\mathbb{R}^2)$ into the Orlicz space.


[1] S. Adachi and K. Tanaka, Trudinger type inequalities in $\mathbb{R}^N$ and their best exponents, Proc. Amer. Math. Soc. 128 (2000), no. 7, 2051–2057.  MR 1646323 |  Zbl 0980.46020
[2] H. Bahouri and P. Gérard, High frequency approximation of solutions to critical nonlinear wave equations, Amer. J. Math. 121 (1999), 131–175.  MR 1705001 |  Zbl 0919.35089
[3] H. Bahouri, M. Majdoub and N. Masmoudi, On the lack of compactness in the 2D critical Sobolev embedding, Journal of Functional Analysis, 260, 2011, pages 208-252.  MR 2733577 |  Zbl 1217.46017
[4] H. Bahouri, J.-Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, Grundlehren der mathematischen Wissenschaften, Springer.  MR 2768550 |  Zbl pre05826218
[5] H. Bahouri, A. Cohen and G. Koch, A general wavelet-based profile decomposition in the critical embedding of function spaces, arXiv:1103.2468v1, 2011.  MR 2819171
[6] J. Ben Ameur, Description du défaut de compacité de l’injection de Sobolev sur le groupe de Heisenberg, Bulletin de la Société Mathématique de Belgique, 15-4, 2008, pages 599-624.  MR 2475486 |  Zbl 1179.46027
[7] H. Brezis and J. M. Coron, Convergence of solutions of H-Systems or how to blow bubbles, Archiv for Rational Mechanics and Analysis, 89, 1985, pages 21-86.  MR 784102 |  Zbl 0584.49024
[8] A. Cohen, Numerical analysis of wavelet methods, Elsevier, 2003.  MR 1990555 |  Zbl 1038.65151
[9] P. Gérard, Oscillations and concentration effects in semilinear dispersive wave equations, J. Funct. Anal. 133 (1996), 50–68.  MR 1414374 |  Zbl 0868.35075
[10] P. Gérard, Description du défaut de compacité de l’injection de Sobolev, ESAIM Control Optim. Calc. Var. 3 (1998), 213–233 (electronic, URL: http://www.emath.fr/cocv/). Numdam |  MR 1632171 |  Zbl 0907.46027
[11] S. Ibrahim, M. Majdoub and N. Masmoudi, Global solutions for a semilinear, two-dimensional Klein-Gordon equation with exponential-type nonlinearity, Comm. Pure Appl. Math. 59 (2006), no. 11, 1639–1658.  MR 2254447 |  Zbl 1117.35049
[12] S. Jaffard, Analysis of the lack of compactness in the critical Sobolev embeddings, J. Funct. Anal., 161 (1999), 384–396.  MR 1674639 |  Zbl 0922.46030
[13] C. E. Kenig and F. Merle, Global well-posedness, scattering and blow-up for the energy critical focusing non-linear wave equation, Acta Math., 201 (2008), 147–212.  MR 2461508 |  Zbl 1183.35202
[14] H. Kozono and H. Wadade, Remarks on Gagliardo-Nirenberg type inequality with critical Sobolev space and BMO, Math. Z., 259 (2008), 935–950.  MR 2403750 |  Zbl 1151.46019
[15] S. Keraani, On the defect of compactness for the Strichartz estimates of the Shrödinger equation, Journal of Differential equations, 175-2, 2001, pages 353-392.  MR 1855973 |  Zbl 1038.35119
[16] C. Laurent, On stabilization and control for the critical Klein-Gordon equation on a 3-D compact manifold, to appear in Journal of Functional Analysis.  MR 2749430 |  Zbl pre05863612
[17] P.L. Lions, The concentration-compactness principle in the calculus of variations. The limit case. I., Rev. Mat. Iberoamericana 1 (1985), no. 1, 145–201.  MR 834360 |  Zbl 0704.49005
[18] P.L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case, I, Ann. Inst. H. Poincare Anal. Non Linéaire 1 (1984), 109–145. Numdam |  MR 778970 |  Zbl 0541.49009
[19] Y. Meyer, Ondelettes et opérateurs, Hermann, 1990.  MR 1085487 |  Zbl 0694.41037
[20] J. Moser, A sharp form of an inequality of N. Trudinger, Ind. Univ. Math. J. 20(1971), pp. 1077-1092.  MR 301504 |  Zbl 0203.43701
[21] M. Nakamura and T. Ozawa, The Cauchy problem for nonlinear Klein-Gordon equation in the Sobolev spaces, Publ. RIMS, Kyoto University 37 (2001), 255–293.  MR 1855424 |  Zbl 1006.35068
[22] I. Schindler and K. Tintarev, An abstract version of the concentration compactness principle, Revista Math Complutense, 15-2, 2002, pages 417-436.  MR 1951819 |  Zbl 1142.35375
[23] M. Struwe, A global compactness result for boundary value problems involving limiting nonlinearities, Mathematische Zeitschrift, 187, 511-517, 1984.  MR 760051 |  Zbl 0535.35025
[24] M. Struwe, Critical points of embeddings of $H^{1,n}_0$ into Orlicz spaces, Ann. Inst. H. Poincaré Anal. Non Linéaire, 5 (1988), 425–464. Numdam |  MR 970849 |  Zbl 0664.35022
[25] S. Solimini, A note on compactness-type properties with respect to Lorentz norms of bounded subset of a Sobolev space, Annales de l’IHP analyse non linéaire, 12-3, 1995, pages 319-337. Numdam |  MR 1340267 |  Zbl 0837.46025
[26] T. Tao, An inverse theorem for the bilinear $L^2$ Strichartz estimate for the wave equation, arXiv: 0904-2880, 2009.
[27] N.S. Trudinger, On imbedding into Orlicz spaces and some applications, J. Math. Mech. 17(1967), pp. 473-484.  MR 216286 |  Zbl 0163.36402
Copyright Cellule MathDoc 2019 | Crédit | Plan du site